# SDR UPS97224299

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY EXIT LIGHT ABOVE COCKPIT DOOR ILLUMINATED AT START OF DESCENT.  RESEATED AND TESTED EMERGENCY EXIT LIGHT PER M/M 33-50-101, OPS CK NORMAL.
